# SDR FDEA202103200714

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 90,893 hours, 21,200 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

07 EACH FASTENER HOLES # 6 , # 12 , # 13 , # 14 , # 27 , # 28 , # 35 FOUND CRACK INDICATION   DURING OPEN - HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT LEFT HAND WING   LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS =   713.65. LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS 683.4 AND   STATION XORS 713.65 07 EACH CRACK INDICATION FASTENER HOLES # 6 , # 12 , # 13 , # 14 , #   27 , # 28 , # 35 , BUSHING REPAIR CARRIED OUT AS PER SRM 57-20-02-2R REPAIR 5 FIGURE 201.   INITIAL INSPECTION TO BE CARRIED OUT AT 2000 FLIGHT CYCLES AND REPETITIVE INSPECTION   TO BE CARRIED OUT AT EVERY 2000 FLIGHT CYCLES BY HIGH FREQUENCY EDDY CURRENT   AND ULTRASONIC INSPECTION AS PER SRM 57-20-02-2R REPAIR 5 FIGURE 202 TABLE 201.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
